# SDR CALA2023112003424

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27561
- Aircraft time: 90,364 hours, 21,570 cycles
- System (JASC): 2610 · Detection System
- Part: Blower
- Part number: 033638
- Part serial: AJN106
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR STATUS MESSAGE. REMOVED AND REPLACED AFT BLOWER FAN M10464 IAW AMM 26-16-02 OPS CHECK SAT.
